# SDR SWAA2023012383836

- Difficulty date: December 20, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 545-727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK, RBL 25, BS 545, 551,  561,  571,  613,  650, 681,  713,  724, & 727A+8.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1.  REMOVED THE SEAT TRACK IAW SRM 53-00-52-1A-1.  A NEW SEAT TRACK FABRICATED IAW DWG 53-50.   INSTALLED THE NEW SEAT TRACK IAW DRAWING 144A5350, AMM 20-50-11-910-801, TABLE 204.
